# SDR 99ZZZM72

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13759
- Make and model: Boeing 727227
- Aircraft serial: 21044
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Bs 1166-1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, BETWEEN BS 1166 AND 1183 UNDER L2 LAVATORY FLOOR WAS FOUND CORRODED AT LBL 35.  REMOVED AND FABRICATED AND INSTALLED FLOOR PAN AND TWO HAT SECTIONS IAW B727 SRM 51-40-02, 51-40-03, 51-10-02, 51-30-02 AND MM 51-20-11.  (M)
